MAUDE Adverse Event Report: TORNIER INC UNKNOWN RETROVERSION ROD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER INC UNKNOWN RETROVERSION ROD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number ARS743000
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
As reported: "version rod broke off in hole of revive inserter handle.".
 
Additional Manufacturer Narrative
Please note the corrections to d4 catalog number and d4 lot number.Due to this correction, the original reporting decision was incorrect and mfr report # should be disregarded.
 
Event or Problem Description
As reported: "version rod broke off in hole of revive inserter handle.".

Brand Name
UNKNOWN RETROVERSION ROD
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20825270
Report Number0001649390-2024-00688
Device Sequence Number8717116
Product Code LXH
UDI-Device Identifier00846832068883
UDI-Public00846832068883
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS743000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown